Note on the distribution of zeros of polynomials
Matematičeskie zametki, Tome 5 (1969) no. 6, pp. 743-745
Cet article a éte moissonné depuis la source Math-Net.Ru
Let $\mathfrak M$ be the set of zeros of the polynomial $P(z)=\sum_{k=0}^mA_kS_k(z)$, where $S_k(z)$ are functions defined in some region $B$ and the coefficients $A_k$ are arbitrary numbers from the ring $0\leqslant r_k\leqslant|A_k-a_k|\leqslant R_k<\infty$. Conditions necessary and sufficient to ensure that $z\in\mathfrak M$ are obtained.
@article{MZM_1969_5_6_a11,
author = {V. A. Baranova},
title = {Note on the distribution of zeros of polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {743--745},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_6_a11/}
}
V. A. Baranova. Note on the distribution of zeros of polynomials. Matematičeskie zametki, Tome 5 (1969) no. 6, pp. 743-745. http://geodesic.mathdoc.fr/item/MZM_1969_5_6_a11/